MathSciNet Relay Station
MathSciNet bibliographic data
MR1409327 62J05 (62G20)
Giraitis, Liudas; Koul, Hira L.; Surgailis, Donatas Asymptotic normality of regression estimators with long memory errors. Statist. Probab. Lett. 29 (1996), no. 4, 317–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement